The k-tuple domination number revisited

Zverovich, V. (2008) The k-tuple domination number revisited. Applied Mathematics Letters, 21 (10). pp. 1005-1011. ISSN 0893-9659 Available from:

PDF - Accepted Version

Publisher's URL:

Item Type:Article
Uncontrolled Keywords:graphs, domination number, double domination, triple domination, k-tuple domination
Faculty/Department:Faculty of Environment and Technology > Department of Engineering Design and Mathematics
ID Code:13193
Deposited By: J. Newton
Deposited On:16 Nov 2010 11:48
Last Modified:16 Nov 2016 04:58

Request a change to this item

Total Document Downloads in Past 12 Months

Document Downloads

Total Document Downloads

More statistics for this item...